# SDR CALA2022031400657

- Difficulty date: March 12, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 77,447 hours, 9,045 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: ADDD71701100
- Part serial: 82853
- Condition: None
- Location: Door 4r
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LT BATTERY PACK M33409 BATT FOUND LOW CAPACITY TRANSFER REF. NON-ROUTINE HX NRC WO.560696 AND ORIGINATED BY EMP NO. V926996 EMER LT BATTERY PACK M33409 BATT REPLACED AND TESTED NORMAL AS PER AMM 33-51-06. WORK ACCOMPLISHED BY MECHANIC V934240 INSPECTED BY V924743
